VOL. 31 · NO. 2 | Summer 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 31 (2), (Summer 1987)
No abstract available
Articles
Yoshimasa Miyata
Illinois J. Math. 31 (2), 185-199, (Summer 1987) DOI: 10.1215/ijm/1255989314
KEYWORDS: 11S15, 11R33, 11S23
No abstract available
David J. Eck
Illinois J. Math. 31 (2), 200-207, (Summer 1987) DOI: 10.1215/ijm/1255989315
KEYWORDS: 58G30, 53C20, 55N30, ‎58A99
No abstract available
Alfred Wiedemann
Illinois J. Math. 31 (2), 208-217, (Summer 1987) DOI: 10.1215/ijm/1255989316
KEYWORDS: 16A54, 16A18
No abstract available
Robert D. Berman, William S. Cohn
Illinois J. Math. 31 (2), 218-239, (Summer 1987) DOI: 10.1215/ijm/1255989317
KEYWORDS: 30D40, 30D50
No abstract available
C. R. Putnam
Illinois J. Math. 31 (2), 240-247, (Summer 1987) DOI: 10.1215/ijm/1255989318
KEYWORDS: 47B20, 47B35
No abstract available
Jacob Burbea
Illinois J. Math. 31 (2), 248-264, (Summer 1987) DOI: 10.1215/ijm/1255989319
KEYWORDS: 32A35‎, 30D55
No abstract available
Kenneth R. Davidson
Illinois J. Math. 31 (2), 265-273, (Summer 1987) DOI: 10.1215/ijm/1255989320
KEYWORDS: 47B35, 47A55
No abstract available
Pit-Mann Wong
Illinois J. Math. 31 (2), 274-311, (Summer 1987) DOI: 10.1215/ijm/1255989321
KEYWORDS: 53C25, 32L25, 53C15
No abstract available
Ersan Akyildiz, James B. Carrell
Illinois J. Math. 31 (2), 312-320, (Summer 1987) DOI: 10.1215/ijm/1255989322
KEYWORDS: 32M10, 14M17, 55R20
No abstract available
Nathan Habegger, Robert H. Szczarba
Illinois J. Math. 31 (2), 321-326, (Summer 1987) DOI: 10.1215/ijm/1255989323
KEYWORDS: 57R60, 55Q52, 57R55, 58D05
No abstract available
Robert A. Blumenthal
Illinois J. Math. 31 (2), 327-343, (Summer 1987) DOI: 10.1215/ijm/1255989324
KEYWORDS: 53C12, 57R30
No abstract available
Luis Astey
Illinois J. Math. 31 (2), 344-350, (Summer 1987) DOI: 10.1215/ijm/1255989325
KEYWORDS: 57R40, 55S35
No abstract available
Kevin J. Hastings
Illinois J. Math. 31 (2), 351-363, (Summer 1987) DOI: 10.1215/ijm/1255989326
KEYWORDS: 49A60, 60G99, 60J75, 60K99, 93E20
No abstract available
Back Matter
Illinois J. Math. 31 (2), (Summer 1987)
No abstract available
Back to Top